Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 471963, 7 pages
Research Article

Normality of Ethernet Traffic at Large Time Scales

1School of Finance and Statistics, East China Normal University, No. 500 Dong-Chuan Road, Shanghai 200241, China
2Department of Computer and Information Science, University of Macau, Padre Tomas Pereira Avenue, Taipa, Macau

Received 19 January 2013; Accepted 4 February 2013

Academic Editor: Carlo Cattani

Copyright © 2013 Zhiping Lu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhiping Lu, Ming Li, and Wei Zhao, “Normality of Ethernet Traffic at Large Time Scales,” Mathematical Problems in Engineering, vol. 2013, Article ID 471963, 7 pages, 2013.